# SDR REXA2021090300686

- Difficulty date: June 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 28,542 hours, 19,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC670334013
- Condition: Cracked
- Location: Power Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE HOUSING BRACKET IS CRACKED. REMOVED & REPLACED EXTERNAL POWER RECEPTACLE HOUSING BRACKET IAW REO# 670-53-11-029
